Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF MEDICAL TOXICOLOGY AND FORENSIC MEDICINE   Spring 2019 , Volume 9 , Number 2; Page(s) 91 To 96.
 
Paper: 

Case Report: Acute Myocardial Injury and Electrocardiogram Changes in a Case of Aluminum Phosphide Poisoning

 
 
Author(s):  DADPOUR BITA, Milani Nasrin, MEHRPOUR OMID, NAJARI FARES*
 
* Department of Forensic Medicine, Faculty of Medicine, Shahid Beheshti University of Medical Sciences, Tehran, Iran
 
Abstract: 
Aluminum Phosphate (AIP) poisoning is one of the major causes of mortality among toxic substances. The related symptoms and signs are nonspecific and dose-dependent., contact method, the interval between exposures to poison. A 20-year-old woman was admitted to the emergency department due to the consumption of one AIP tablet. ECG was normal at 2 hours post-ingestion and echocardiography revealed LVEF of 55-60% at 4 hours post admission. ECG abnormalities in this patient included VT and VF on the second night. She experienced an unusual rhythm disturbance in term of LBBB and Brugada pattern besides low ejection fraction of left ventricue (about 20-25%) on the third day. The main emphasis for AIP poisoning cases is on a timely, precise and prompt symptomatic treatment.
 
Keyword(s): Aluminum phosphide,Poisoning,ECG changes,Acute myocardial injury
 
References: 
 
  pdf-File tarjomyar Yearly Visit 61
 
Latest on Blog
Enter SID Blog